# SDR SWIA202053012

- Difficulty date: August 29, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 34,754 hours, 34,303 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING REO 601R-53-41-1116 CORROSION WAS FOUND  ON THE LOWER CORD ANGLE AT FS 559 FROM RBL 40 TO LBL 40.  C-CHECK RO 10/1/2020.  REMOVED AND REPLACED LOWER CORD AT FS 559, IAW CRJ 200 SRM.
